MathSciNet Relay Station
MathSciNet bibliographic data
MR2780467 65D30 (26A33 41A55 65L05)
Li, Changpin; Chen, An; Ye, Junjie Numerical approaches to fractional calculus and fractional ordinary differential equation. J. Comput. Phys. 230 (2011), no. 9, 3352–3368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement